On the radical theory of involution algebras
Acta Universitatis Carolinae. Mathematica et Physica, Tome 27 (1986) no. 1, pp. 29-40
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1986_27_1_a3,
author = {Loi, N. V.},
title = {On the radical theory of involution algebras},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {29--40},
year = {1986},
volume = {27},
number = {1},
mrnumber = {0878619},
zbl = {0615.16008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1986_27_1_a3/}
}
Loi, N. V. On the radical theory of involution algebras. Acta Universitatis Carolinae. Mathematica et Physica, Tome 27 (1986) no. 1, pp. 29-40. http://geodesic.mathdoc.fr/item/AUCMP_1986_27_1_a3/